# SDR YENA201807190291

- Difficulty date: July 19, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 59,884 hours, 21,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 796220
- Condition: Discharged
- Location: Cabin
- Part time: 5,716 hours, 2,253 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT 876, KIN-FLL. ON RECEIVING AIRCRAFT FOUND MID AIRCRAFT UPPER FUSELAGE EMERGENCY EXIT LITE AND LEFT OVERWING EXIT LITE INOP. REPLACED LT EPSU AND BATTERY PER AMM 33-51-38 FIN 11WL, ALL OPS TEST NORMAL. A/C OK FOR SVC.
